MathSciNet Relay Station
MathSciNet bibliographic data
MR1987588 92D25 (35J55 35J60 35K50 35K55)
López-Gómez, Julián Coexistence and meta-coexistence for competing species. Houston J. Math. 29 (2003), no. 2, 483–536.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement